# SDR DALA2021031601499

- Difficulty date: March 12, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 22,605 hours, 8,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7422812) DURING INSPECTION FOUND EMERGENCY ESCAPE PATH LENS MISSING (WHITE) AT 15D. REPLACED FLOOR PROXIMITY LIGHT ASSY. PER B737 AMM 33-51-11. OPS CHK GOOD.
